# SDR SWAA001114

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 42,037 hours, 37,352 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 162300103
- Condition: Inoperative
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, ELEVATOR CONTROL DIFFICULT TO OPERATE.  REMOVED AND REPLACED ELEVATOR FELL COMPUTER AND FEEL CENTERING UNIT PER MM.
